# SDR ASAA2019040438878

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 28,060 hours, 8,083 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 HF SHOWS FAIL. GROUNDED - YES. CYCLED POWER CLEAR FAULT, PERFORMED OPS CHECK REF B737-800 AMM 32-12-41 OPS CHECK NORMAL.
